# SDR HALA2011070700318

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 1,104 hours, 210 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU AUTO SHUTDOWN AND NO RESTART.  BLED APU FUEL LINE. GRD OPS CHECK OK IAW AMM, 28-22-00.
